# SDR ASOA06110

- Difficulty date: January 23, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, UPON GEAR RETRACTION, THE CREW RECEIVED AN AMBER CAUTION MESSAGE (STEERING INOPERATIVE) MESSAGE ON THE ED1.  THE CREW COMPLIED WITH THE QRH, DECLARED AN EMERGENCY AND THE AIRCRAFT DIVERTED, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE WHEEL STEERING ECU, AND ALSO RERIGGED THE RT FEEDBACK RVDT.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE. (K)
